| Catalog Number |
SSLP-280 |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
| Date of Event |
02/27/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.The event of capsular contracture is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been/will be requested.No additional information is available at this time.Reason for reoperation: capsular contracture, baker grade iii.
Event or Problem Description
Healthcare professional reported capsular contracture baker grade iii confirmed via physical examination.This record is for the right side.The device remains implanted.
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: b5; b6; d6b; d9; h3; h6.
Event or Problem Description
Healthcare professional additionally reported any creases and "creases in implant from capsule formation." device has been explanted.
Additional Manufacturer Narrative
Device evaluation: the device related to the reported events of capsular contracture and crease/folding of implant was received on october 29, 2025, with lot number 1242339.Per the investigation procedure, the device is analyzed through visual inspection microscopic inspection if openings are observed and a weight verification.Per the analysis performed, the assessments of the complaints and any potential manufacturing issue are displayed along with any further actions required: ¿ capsular contracture: unable to observe through visual inspection as it is a physiological phenomenon.¿ crease / folding of implant: observed.None of the other observations performed during the device analysis (deformation) is found to be potentially related to the manufacturing process, and, therefore, no further actions are required for these observations.
Event or Problem Description
Healthcare professional reported capsular contracture baker grade iii confirmed via physical examination.Later, healthcare professional reported "creases".This record is for the right side.The device was explanted.Device has returned.